C1,α Regularity for solutions to the p-harmonic thin obstacle problem

John Andersson, Hayk Mikayelyan

Research output: Journal PublicationArticlepeer-review

2 Citations (Scopus)

Abstract

We prove C1,α regularity for a thin obstacle problem for the p-Laplace equation. Due to the non-linearity of the p-Laplace operator, we cannot use the same methods used for the Laplace case, instead we use techniques developed by E. de Giorgi.

Original languageEnglish
Pages (from-to)119-134
Number of pages16
JournalInternational Mathematics Research Notices
Volume2011
Issue number1
DOIs
Publication statusPublished - 1 Jan 2011
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'C1,α Regularity for solutions to the p-harmonic thin obstacle problem'. Together they form a unique fingerprint.

Cite this